Heart Disease Expert Forum
PVC's, sinus tachycardia and excitement
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
PVC's, sinus tachycardia and excitement
Hi again!!

My heart rate and palpatations occur most of the time when I am excited. Talking, dancing, sex  (especially sex), any kind of sudden excitement.

Is this normal? and, sometimes depending on the length of excitement, I will be in bed feeling awful for a day or two. My heart feels like it is so faint and not beating fast enough or slow enough, I feel dizzy, no energy, lightheadedness, sick to my stomach, and am bedridden.

Other times, the palps will only last a few seconds, and is ok again. As I mentioned before I am on Verapamil 240mg a day. The meds have helped slow my rate down, but really have had no effect on palps.

Thanks for listening

Lynda
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Dear Lynda,

It is natural for your heart to respond to any kind of "stress".  This can be good stress like being happy or excited or bad stress such as that at work!
Discussion is closed
Cancel
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank